# SDR SWAA990809

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Part number: 65C27043
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT WING UPPER STRAP FWD OF AILERON CRACKED.  REMOVED AND REPLACED STRAP PER SRM.
